# SDR GTIA050012

- Difficulty date: January 18, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 1581 - ACY - ENGINE FAILURE AT FL 240, SURGE ON AIRCRAFT, RIGHT ENGINE FAILED AIRCRAFT YAWED RIGHT, NO FIRE WARNING OR INDICATION.  EGT, N1 AND N2 DECREASED RAPIDLY, SHUT DOWN ENGINE AND DIVERTED IN ACY.  REMOVED AND REPLACED NR 2 ENGINE.  (M)
